Phenytoin and dyskinesias: a report of two cases and review of the literature.

@article{Harrison1993PhenytoinAD,
  title={Phenytoin and dyskinesias: a report of two cases and review of the literature.},
  author={Madaline B. Harrison and Gordon R Lyons and E R Landow},
  journal={Movement disorders : official journal of the Movement Disorder Society},
  year={1993},
  volume={8 1},
  pages={19-27}
}
Dyskinesia is a recognized but uncommon side-effect of treatment with phenytoin. Two additional cases of dyskinesia during treatment with phenytoin are described; both had radiographically documented thalamic infarctions. The reported experience to date with movement disorders induced by phenytoin is reviewed and the clinical features summarized. The available experimental evidence addressing the mechanism underlying this side effect is discussed. 

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 17 extracted citations

Similar Papers

Loading similar papers…